Advertisement

Siberian Mathematical Journal

, Volume 16, Issue 4, pp 668–670 | Cite as

Shapes of hyperspaces

  • U. Tashmetov
Notes

Preview

Unable to display preview. Download preview PDF.

Unable to display preview. Download preview PDF.

Literature Cited

  1. 1.
    S. Mardesic and J. Segal, “Shapes of compacts and ANR systems,” Fundam. Math.,72, 41–59 (1971).Google Scholar
  2. 2.
    L. Vietoris, “Bereiche Zweiter Ordnung,” Monatsh. Math.,33, 49–62 (1923).Google Scholar
  3. 3.
    R. Duda, “Inverse limits and hyperspaces,” Coll. Math.,23, 225–232 (1971).Google Scholar
  4. 4.
    U. Tashmetov, “On the connectedness of hyperspaces,” Dokl. Akad. Nauk SSSR,215, No. 2, 286–288 (1974).Google Scholar
  5. 5.
    B. A. Pasynkov, “On polyhedral spectra and dimensionality of bicompacta, in particular, bicompact groups,” Dokl. Akad. Nauk SSSR,121, No. 1, 45–48 (1958).Google Scholar
  6. 6.
    S. Mardesic, “Retracts in shape theory,” Glasnik Mat.,6, (26), 153–163 (1971).Google Scholar
  7. 7.
    M. Wolduslawski, “Retractes absolutes et hyperspaces des continus,” Fundam. Math.,32, 184–192 (1939).Google Scholar
  8. 8.
    K. Borsuk, Retract Theory [Russian translation], Mir, Moscow (1971).Google Scholar
  9. 9.
    E. Michael, “Topologies on spaces of subsets,” Trans. Amer. Math. Soc.,71, No. 1, 152–182 (1951).Google Scholar

Copyright information

© Plenum Publishing Corporation 1976

Authors and Affiliations

  • U. Tashmetov

There are no affiliations available

Personalised recommendations